Alert archive / New Mexico / Winter Storm Warnings in 2016
Winter Storm Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Apr 17, 2016, 4:24 AM MDT. It took effect at Apr 17, 2016, 4:00 PM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2016, 4:24 AM MDT (10:24 UTC)
- In effect from
- Apr 17, 2016, 4:00 PM MDT
- Expired
- Apr 18, 2016, 12:00 PM MDT
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
256 WWUS45 KABQ 171024 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 424 AM MDT SUN APR 17 2016 NMZ510-511-172200- /O.NEW.KABQ.WS.W.0006.160417T2200Z-160418T1500Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 424 AM MDT SUN APR 17 2016 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES WITH LOCALLY GREATER AMOUNTS OF ONE FOOT AT ELEVATIONS ABOVE 8500 FEET. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVY DURING THE EVENING AND OVERNIGHT THEN DIMINISH EARLY MONDAY MORNING. * WINDS...SOUTHEAST TO SOUTH 10 TO 20 MPH. * SNOW LEVELS...SNOW LEVELS WILL FALL DURING THE LATE AFTERNOON AND EARLY EVENING WITH TEMPERATURES BECOMING COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY LATE THIS EVENING. * LOCAL IMPACTS...VISIBILITIES WILL LIKELY FALL TO 1 TO 3 MILES IN THE HEAVIER SNOW AND FOG. ROADS MAY BECOME SLUSHY OR SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ512>515-172200- /O.NEW.KABQ.WW.Y.0015.160417T2200Z-160418T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 424 AM MDT SUN APR 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVIER DURING THE EVENING AND OVERNIGHT. SNOW MAY CONTINUE INTO THE DAY MONDAY. * WINDS...NORTHEAST TO EAST 10 TO 15 MPH. * SNOW LEVELS...SNOW LEVELS WILL FALL DURING THE LATE AFTERNOON AND EARLY EVENING WITH TEMPERATURES BECOMING COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY MID TO LATE EVENING. * LOCAL IMPACTS...VISIBILITIES WILL LIKELY FALL TO 1 TO 3 MILES IN THE HEAVIER SNOW AND FOG. ROADS MAY BECOME SLUSHY OR SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
5 follow-up statements
629 WWUS45 KABQ 172122 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 PM MDT SUN APR 17 2016 NMZ510-511-180500- /O.CON.KABQ.WS.W.0006.160417T2200Z-160418T1500Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 322 PM MDT SUN APR 17 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY... * SNOW ACCUMULATIONS...4 TO 8 INCHES WITH LOCALLY GREATER AMOUNTS OF ONE FOOT AT ELEVATIONS ABOVE 8500 FEET. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVY DURING THE EVENING AND OVERNIGHT THEN DIMINISH EARLY MONDAY MORNING. * WINDS...SOUTHEAST TO SOUTH 10 TO 20 MPH. * SNOW LEVELS...SNOW LEVELS WILL FALL DURING THE LATE AFTERNOON AND EARLY EVENING WITH TEMPERATURES BECOMING COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY LATE THIS EVENING. * LOCAL IMPACTS...VISIBILITIES WILL LIKELY FALL TO 1 TO 3 MILES IN THE HEAVIER SNOW AND FOG. ROADS MAY BECOME SLUSHY OR SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ516-180500- /O.EXA.KABQ.WW.Y.0015.160417T2200Z-160418T1500Z/ UPPER RIO GRANDE VALLEY- 322 PM MDT SUN APR 17 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 9 AM MDT MONDAY. * SNOW ACCUMULATIONS...2 TO 5 INCHES. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVIER DURING THE EVENING AND OVERNIGHT. SNOW MAY CONTINUE INTO THE DAY MONDAY. * WINDS...NORTHEAST TO EAST 10 TO 15 MPH. * SNOW LEVELS...SNOW LEVELS WILL FALL DURING THE LATE AFTERNOON AND EARLY EVENING WITH TEMPERATURES BECOMING COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY MID TO LATE EVENING. * LOCAL IMPACTS...VISIBILITIES WILL LIKELY FALL TO 1 TO 3 MILES IN THE HEAVIER SNOW AND FOG. ROADS MAY BECOME SLUSHY OR SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ512>515-180500- /O.CON.KABQ.WW.Y.0015.160417T2200Z-160418T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 322 PM MDT SUN APR 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVIER DURING THE EVENING AND OVERNIGHT. SNOW MAY CONTINUE INTO THE DAY MONDAY. * WINDS...NORTHEAST TO EAST 10 TO 15 MPH. * SNOW LEVELS...SNOW LEVELS WILL FALL DURING THE LATE AFTERNOON AND EARLY EVENING WITH TEMPERATURES BECOMING COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY MID TO LATE EVENING. * LOCAL IMPACTS...VISIBILITIES WILL LIKELY FALL TO 1 TO 3 MILES IN THE HEAVIER SNOW AND FOG. ROADS MAY BECOME SLUSHY OR SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
942 WWUS45 KABQ 180344 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 944 PM MDT SUN APR 17 2016 ...LATE SEASON WINTER STORM CONTINUES IN THE NORTHERN MOUNTAINS... A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER COLORADO WILL CONTINUE TO STEER MOISTURE AND DISTURBANCES OVER NORTHERN NEW MEXICO CAUSING ACCUMULATING SNOW TO PERSIST TONIGHT INTO MONDAY. RECENT MODEL UPDATES INDICATE THE POTENTIAL EXISTS FOR SNOW TO PERSIST THROUGH MONDAY AFTERNOON OVER THE NORTHWEST MOUNTAINS...AND INTO MONDAY NIGHT ACROSS THE SANGRE DE CRISTOS. DRIER AIR WILL FILTER IN FROM THE WEST BY TUESDAY AS THE UPPER LEVEL LOW BEGINS TO EXIT NORTHEASTWARD. NMZ510-511-181100- /O.CON.KABQ.WS.W.0006.000000T0000Z-160418T1500Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 944 PM MDT SUN APR 17 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY... * SNOW ACCUMULATIONS...STORM TOTAL ACCUMULATIONS OF 6 TO 10 INCHES WITH LOCALLY GREATER AMOUNTS OF ONE FOOT AT ELEVATIONS ABOVE 8500 FEET. * TIMING...SNOW WILL BECOME MORE WIDESPREAD AND HEAVY TONIGHT THEN IT SHOULD DIMINISH MONDAY MORNING. THE POTENTIAL EXISTS FOR ACCUMULATING SNOW TO PERSIST THROUGH MONDAY AFTERNOON. * WINDS...SOUTHEAST TO SOUTH 10 TO 20 MPH. * SNOW LEVELS...FALLING TO VALLEY BOTTOMS DURING THE LATE EVENING. * LOCAL IMPACTS...VISIBILITIES DROPPING BELOW 1 MILE AT TIMES IN PERIODS OF HEAVIER SNOW AND FOG. ROADS MAY BECOME SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ512>516-181100- /O.CON.KABQ.WW.Y.0015.000000T0000Z-160418T1500Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- 944 PM MDT SUN APR 17 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 4 TO 8 INCHES. * TIMING...SNOW WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT...THEN IT MAY CONTINUE INTO THE DAY MONDAY. * WINDS...NORTHEAST TO EAST 10 TO 15 MPH. * SNOW LEVELS...TEMPERATURES WILL BECOME COLD ENOUGH FOR SNOW AT ALL LOCATIONS BY LATE THIS EVENING. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 44
857 WWUS45 KABQ 181005 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 AM MDT MON APR 18 2016 ...LATE SEASON WINTER STORM CONTINUES IN THE NORTHERN MOUNTAINS... A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER COLORADO WILL CONTINUE TO STEER MOISTURE AND DISTURBANCES OVER NORTHERN NEW MEXICO CAUSING ACCUMULATING SNOW TO PERSIST TODAY. THROUGH SNOW WILL CONTINUE THROUGH MUCH OF THE DAY...SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED PAST MID MORNING ACROSS THE SAN JUAN AND JEMEZ MOUNTAINS. HOWEVER...SIGNIFICANT SNOWS WILL CONTINUE THROUGH THIS EVENING ACROSS THE SANGRE DE CRISTO MOUNTAINS. DRIER AIR WILL FILTER IN FROM THE WEST BY TUESDAY AS THE UPPER LEVEL LOW BEGINS TO EXIT NORTHEASTWARD. NMZ510-511-181500- /O.CON.KABQ.WS.W.0006.000000T0000Z-160418T1500Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 405 AM MDT MON APR 18 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * SNOW ACCUMULATIONS...STORM TOTAL ACCUMULATIONS OF 8 TO 12 INCHES WITH LOCALLY GREATER AMOUNTS OVER ONE FOOT AT ELEVATIONS ABOVE 9500 FEET. * TIMING...MODERATE TO LOCALLY HEAVY SNOW WILL CONTINUE THROUGH MID MORNING. THOUGH PERIODS OF SNOW MAY OCCUR THROUGH THE AFTERNOON...THE POTENTIAL FOR ADDITIONAL SIGNIFICANT ACCUMULATIONS WILL DIMINISH. * WINDS...SOUTHEAST TO SOUTH AROUND 10 MPH. * SNOW LEVELS...AROUND 7000 FEET THIS MORNING...RISING TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES DROPPING BELOW 1 MILE AT TIMES IN PERIODS OF HEAVIER SNOW AND FOG. ROADS MAY BECOME SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ512>515-181500- /O.EXT.KABQ.WW.Y.0015.000000T0000Z-160419T0600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 405 AM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ABOVE 9500 FEET. * TIMING...PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING. MODERATE TO LOCALLY HEAVY SNOW WILL BE POSSIBLE EARLY THIS MORNING...THEN AGAIN LATE THIS AFTERNOON AND EARLY EVENING. * WINDS...NO SIGNIFICANT WINDS ARE EXPECTED. * SNOW LEVELS...BETWEEN 6500 AND 7000 FEET THIS MORNING...RISING TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ516-181500- /O.CON.KABQ.WW.Y.0015.000000T0000Z-160418T1500Z/ UPPER RIO GRANDE VALLEY- 405 AM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 1 TO 4 INCHES. * TIMING...SNOW WILL CONTINUE THROUGH THE MID MORNING HOURS. A MIX OF RAIN AND SNOW IS POSSIBLE THIS AFTERNOON...BUT ADDITIONAL SNOW ACCUMULATIONS ARE NOT EXPECTED. * WINDS...SOUTHEAST AT 5 TO 10 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS THIS MORNING...BUT SNOW LEVELS WILL RISE TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 34
091 WWUS45 KABQ 181456 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 856 AM MDT MON APR 18 2016 ...LATE SEASON WINTER STORM CONTINUES IN THE NORTHERN MOUNTAINS... A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER COLORADO WILL CONTINUE TO STEER MOISTURE ACROSS NORTHERN NEW MEXICO CAUSING ACCUMULATING SNOW TO PERSIST TODAY. THOUGH SNOW WILL CONTINUE THROUGH MUCH OF THE DAY...SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED PAST NOON ACROSS THE TUSAS AND JEMEZ MOUNTAINS. HOWEVER...SIGNIFICANT SNOWS WILL CONTINUE THROUGH THIS EVENING ACROSS THE SANGRE DE CRISTO MOUNTAINS. DRIER AIR WILL FILTER IN FROM THE WEST BY TUESDAY AS THE UPPER LEVEL LOW BEGINS TO EXIT NORTHEASTWARD. NMZ510-511-181800- /O.EXT.KABQ.WS.W.0006.000000T0000Z-160418T1800Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 856 AM MDT MON APR 18 2016 ...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON MDT TODAY... * SNOW ACCUMULATIONS...STORM TOTAL ACCUMULATIONS OF 8 TO 12 INCHES WITH LOCALLY GREATER AMOUNTS OVER ONE FOOT AT ELEVATIONS ABOVE 9500 FEET. * TIMING...MODERATE TO LOCALLY HEAVY SNOW WILL CONTINUE THROUGH LATE MORNING. THOUGH PERIODS OF SNOW MAY OCCUR THROUGH THE AFTERNOON...THE POTENTIAL FOR ADDITIONAL SIGNIFICANT ACCUMULATIONS WILL DIMINISH. * WINDS...SOUTHEAST TO SOUTH AROUND 10 MPH. * SNOW LEVELS...AROUND 7000 FEET THIS MORNING...RISING TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES DROPPING BELOW 1 MILE AT TIMES IN PERIODS OF HEAVIER SNOW AND FOG. ROADS MAY BECOME SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ516-181800- /O.EXT.KABQ.WW.Y.0015.000000T0000Z-160418T1800Z/ UPPER RIO GRANDE VALLEY- 856 AM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 1 TO 4 INCHES. * TIMING...SNOW WILL CONTINUE THROUGH THE MID MORNING HOURS. A MIX OF RAIN AND SNOW IS POSSIBLE THIS AFTERNOON...BUT ADDITIONAL SNOW ACCUMULATIONS ARE NOT EXPECTED. * WINDS...SOUTHEAST AT 5 TO 10 MPH. * SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL LOCATIONS THIS MORNING...BUT SNOW LEVELS WILL RISE TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ NMZ512>515-181800- /O.CON.KABQ.WW.Y.0015.000000T0000Z-160419T0600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 856 AM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ABOVE 9500 FEET. * TIMING...PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING. MODERATE TO LOCALLY HEAVY SNOW WILL BE POSSIBLE EARLY THIS MORNING...THEN AGAIN LATE THIS AFTERNOON AND EARLY EVENING. * WINDS...NO SIGNIFICANT WINDS ARE EXPECTED. * SNOW LEVELS...BETWEEN 6500 AND 7000 FEET THIS MORNING...RISING TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
448 WWUS45 KABQ 181803 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT MON APR 18 2016 ...LATE SEASON WINTER STORM CONTINUES IN THE SANGRE DE CRISTOS... A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM OVER COLORADO WILL CONTINUE TO STEER MOISTURE ACROSS NORTHERN NEW MEXICO CAUSING ACCUMULATING SNOW TO PERSIST TODAY. SIGNIFICANT SNOWS WILL CONTINUE THROUGH THIS EVENING ACROSS THE SANGRE DE CRISTO MOUNTAINS. DRIER AIR WILL FILTER IN FROM THE WEST BY TUESDAY AS THE UPPER LEVEL LOW BEGINS TO EXIT NORTHEASTWARD. NMZ510-511-181915- /O.EXP.KABQ.WS.W.0006.000000T0000Z-160418T1800Z/ SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- 1203 PM MDT MON APR 18 2016 ...WINTER STORM WARNING WILL EXPIRE AT NOON MDT TODAY... THE WINTER STORM WARNING WILL EXPIRE AT NOON MDT TODAY. WHILE SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON...WIDESPREAD ACCUMULATING SNOW IS NO LONGER ANTICIPATED. $$ NMZ516-181915- /O.EXP.KABQ.WW.Y.0015.000000T0000Z-160418T1800Z/ UPPER RIO GRANDE VALLEY- 1203 PM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MDT TODAY... THE WINTER WEATHER ADVISORY WILL EXPIRE AT NOON MDT TODAY. WHILE SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON...WIDESPREAD ACCUMULATING SNOW IS NO LONGER ANTICIPATED. $$ NMZ512>515-190600- /O.CON.KABQ.WW.Y.0015.000000T0000Z-160419T0600Z/ WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1203 PM MDT MON APR 18 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS OF 5 TO 10 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ABOVE 9500 FEET. * TIMING...PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING. * WINDS...NO SIGNIFICANT WINDS ARE EXPECTED. * SNOW LEVELS...BETWEEN 6500 AND 7000 FEET THIS MORNING...RISING TO NEAR 8500 FEET THIS AFTERNOON. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES DURING PERIODS OF HEAVIER SNOW. ROADS MAY BECOME SLUSHY...SNOW PACKED AND ICY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Apr 17, 3:50 AM MDT, 34 minutes earlier.
Area forecast discussion, Apr 17, 3:50 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT SUN APR 17 2016 .SYNOPSIS... SCATTERED TO NUMEROUS SHOWERS...HIGHER TERRAIN SNOW SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST THROUGH MONDAY NIGHT BEFORE WANING. ACCUMULATING SNOW IS EXPECTED TONIGHT OVER THE NORTHWEST AND NORTH CENTRAL MOUNTAINS...AND COULD CONTINUE MONDAY AND INTO MONDAY NIGHT BEFORE DIMINISHING. WARMER AND DRIER WEATHER WILL SLOWLY WORK INTO THE STATE TUESDAY THROUGH THURSDAY. && .DISCUSSION... A TEMPORARY LULL WEATHER WISE EARLY THIS MORNING BUT EXPECTING SHOWERS TO DEVELOP AS THE DAY PROGRESSES. MODELS INDICATE ANOTHER LOBE OF ENERGY ROTATING AROUND THE UPPER LOW WILL BEGIN TO AFFECT THE NORTHWEST LATER TODAY WITH THE SURFACE BOUNDARY ADVANCING SOUTHWARD INTO THE NE AS WELL THEN INTO THE UPPER AND MIDDLE RGV TONIGHT. GFS AND NAM GENERATING WARNING AMOUNTS OF SNOW IN THE NW MTS TONIGHT AND THEN INTO THE SANGRE DE CRISTO MTS INTO THE RATON PASS/CAPULIN AREA MONDAY IF TIMING OF VORT LOBES REMAINS RELATIVELY CONSISTENT. THEREFORE WENT AHEAD WITH A WINTER STORM WARNING STARTING LATER THIS AFTERNOON FOR THE SAN JUAN AND JEMEZ MTS AND A WINTER WX ADVY FOR THE SANGRE DE CRISTO MTS THROUGH 15Z MONDAY. EXPECT THE SANGRE DE CRISTO HIGHLIGHT MAY NEED TO BE EXTENDED IN TIME AND POSSIBLY INTO THE RATON RIDGE/JOHNSON MESA ZONE MONDAY/MONDAY NIGHT BEFORE THE POTENTIAL FOR PRECIPITATION FINALLY WANES. HIGHS WILL BE BELOW AVERAGE TODAY THROUGH MONDAY THEN CLIMB TOWARDS OR ABOVE AVERAGE FROM SOUTHWEST TO NORTHEAST OVER THE STATE TUESDAY INTO WEDNESDAY. ANOTHER SURFACE FRONT WEDNESDAY/WEDNESDAY NIGHT LOOKS GENERALLY DRY BUT THE UPPER RIDGE AXIS WILL BE SLIGHTLY WEST OF NEW MEXICO. GFS STILL APPEARS TO OVERDO THE RETURN FLOW THURSDAY NIGHT/FRIDAY ALTHOUGH A WEAK AND BAGGY UPPER TROUGH TO OUR WEST COULD HELP. THE AMOUNT OF PRECIPITATION THE GFS BREAKS OUT ON FRIDAY NIGHT SEEMS OVERDONE THOUGH. SATURDAY LOOKS DRY AND WINDY WITH ANOTHER SYSTEM TO OUR NORTH..THE SYSTEM SAGS A BIT FARTHER SOUTH SUNDAY INTO MONDAY SO THERE IS A POSSIBILITY OF SHOWERS NORTHWEST/NORTH CENTRAL. NOTE THERE ARE SOME BIG DIFFERENCES BETWEEN THE GFS AND ECMWF SO THE LATER FORECAST PERIODS SUBJECT TO CHANGE. && .FIRE WEATHER... THE UPPER LEVEL LOW CURRENTLY WOBBLING OVER COLORADO WILL CONTINUE TO BE THE MAJOR WEATHER MAKER FOR NEW MEXICO FOR THE NEXT FEW DAYS. THOUGH THE CENTER OF THE LOW WILL BE OVER COLORADO...SPOKES OF ENERGY ROUNDING THE CENTER WILL CONTINUE TO CREATE PERIODS OF PRECIPITATION...FAVORING AREAS NORTH OF I-40...THROUGH TUESDAY MORNING. THE BACK DOOR FRONT THAT SLID THROUGH THE PLAINS LAST EVENING SHOULD WEAKLY PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN TODAY...SETTING UP A CONVERGENCE ZONE GENERALLY IN THE VICINITY OF THE CONTINENTAL DIVIDE BY THE AFTERNOON. THE LOW LEVEL FORCING COMBINED WITH THE UPPER LEVEL LIFT AND MOISTURE SHOULD RESULT IN SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THAT REGION TODAY. LOW LEVEL UPSLOPE FLOW ON THE CENTRAL MT CHAIN SHOULD ALSO RESULT IN SHOWER ACTIVITY THERE AS WELL. PRECIPITATION SHOULD CONTINUE THROUGH THE OVERNIGHT PERIOD ACROSS THE NORTHERN MTNS AS A LOBE OF ENERGY MOVES ACROSS NORTHERN NM. SIGNIFICANT SNOW AMOUNTS ARE LIKELY...ESPECIALLY ACROSS THE SAN JUAN AND JEMEZ MTNS. BREEZY EAST CANYON WINDS MAY ALSO REDEVELOP TONIGHT IN THE RIO GRANDE VALLEY. THOUGH PRECIP MAY BRIEFLY DECREASE...THOUGH PROBABLY NOT COMPLETELY DIMINISH MONDAY MORNING...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AGAIN BY EARLY MONDAY AFTERNOON ACROSS THE NORTHERN MTNS. ITS EXPECTED THAT THE STORMS WILL THEN SHIFT EASTWARD ACROSS NORTHEAST NM MONDAY NIGHT. SNOW WILL AGAIN BY POSSIBLE AT THE HIGHER ELEVATIONS. WETTING PRECIP IS LIKELY. THEREAFTER...THE UPPER LEVEL LOW SHOULD SHIFT FAR ENOUGH TO THE NORTHEAST THAT ONLY A FEW LINGERING SHOWERS OR STORMS WILL PERSIST ACROSS NC AND NE NM ON TUESDAY. NORTHWEST FLOW ON WEDNESDAY WILL BE THE RULE FOLLOWED BY AN UPPER LEVEL RIDGE ON THURSDAY. SHOULD BE ANOTHER WEAK BACK DOOR FRONT AROUND THE WEDNESDAY NIGHT TIMEFRAME AS WELL. DESPITE THE FRONT...TEMPERATURES SHOULD FINALLY BE AT OR ABOVE NORMAL FOR ALL AREAS WEDNESDAY AND THURSDAY. THE UPPER LEVEL RIDGE SLOWLY BREAKS DOWN ON FRIDAY...THOUGH MODELS ARE TENDING TO BRING UP SOME LOW LEVEL MOISTURE INTO NM UNDERNEATH THE RIDGE. WILL HAVE TO SEE HOW MUCH AND HOW FAR WEST IT GETS...BUT COULD SEE SOME SHOWERS AND THUNDERSTORMS DEVELOP DURING THE AFTERNOON...FAVORING HIGH TERRAIN AREAS. SOUTHWESTERLY FLOW LOOKS TO INCREASE ON SATURDAY AND A LEE SIDE SURFACE LOW WILL DEEPEN OVER EASTERN COLORADO ALLOWING FOR WINDS TO PICK UP OVER NM SATURDAY AFTERNOON. ANY LOW LEVEL MOISTURE SHOULD BE SCOURED OUT BY THESE WINDS...AND CRITICAL CONDITIONS MAY RETURN TO PORTIONS OF THE STATE. VENTILATION SHOULD BE MAINLY GOOD TODAY...THOUGH SOME POCKET OF POOR VENTILATION WILL BE APPARENT ACROSS THE NORTHERN AND WESTERN MTNS. GOOD TO EXCELLENT VENT RATES LOOK TO BE ON TAP MONDAY THROUGH WEDNESDAY...THOUGH WILL LOWER SOMEWHAT ON THURSDAY DUE TO THE RIDGING ALOFT. WINDS WILL INCREASE ON FRIDAY TO ALLOW FOR MAINLY EXCELLENT VENTILATION AGAIN. && .AVIATION... 06Z TAF CYCLE A VERY ACTIVE WX PERIOD CONTINUES W/ REMNANT -SHRA/LOW CIGS AND VSBY REDUCTIONS TAKING HOLD OF CENTRAL AND WESTERN NM. A TRICKY PERIOD ON TAP OVERNIGHT WITH POTENTIAL IFR VSBYS IN FOG IN A FEW AREAS THAT SAW DECENT PRECIP SATURDAY...NAMELY KGUP AND KLVS. DESPITE VERY LITTLE COVERAGE ON RADAR THERE IS STILL HIGH TERRAIN SNOW AND -SHRA ACROSS NORTHERN AND WESTERN AREAS. A BRIEF AREA OF CONVERGENCE OF NORTH WINDS AND GAP WINDS POSSIBLE AROUND KSAF AND KABQ MAY ALLOW FOR MORE -SHRA TO DEVELOP THRU SUNRISE. ANOTHER ROUND OF -SHRA/TSRA AND -SN WILL DEVELOP SUNDAY AFT 19Z OVER THE HIGH TERRAIN THEN SPREAD INTO NEARBY VALLEYS AFT 22Z. A STRONGER GAP WIND FOR LATE SUNDAY WILL SPREAD MORE ROUNDS OF -SHRA INTO THE RIO GRANDE VALLEY LATE DAY INTO THE EVENING HOURS. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 32 57 30 / 40 30 30 10 DULCE........................... 50 28 50 23 / 80 60 80 20 CUBA............................ 48 29 52 28 / 70 50 60 20 GALLUP.......................... 51 24 56 25 / 40 30 30 5 EL MORRO........................ 47 24 56 24 / 60 40 40 10 GRANTS.......................... 50 27 58 26 / 60 30 40 10 QUEMADO......................... 49 28 61 30 / 50 20 30 5 GLENWOOD........................ 61 37 70 41 / 20 10 10 5 CHAMA........................... 40 24 46 19 / 80 70 80 20 LOS ALAMOS...................... 46 32 49 31 / 60 60 70 40 PECOS........................... 46 30 52 30 / 70 40 60 50 CERRO/QUESTA.................... 42 24 48 22 / 70 40 70 50 RED RIVER....................... 38 20 42 19 / 80 70 80 60 ANGEL FIRE...................... 40 22 44 21 / 70 70 70 60 TAOS............................ 45 27 49 26 / 60 30 50 40 MORA............................ 41 28 49 28 / 80 60 60 50 ESPANOLA........................ 51 33 56 33 / 50 40 50 40 SANTA FE........................ 48 32 52 31 / 60 40 60 40 SANTA FE AIRPORT................ 51 33 55 33 / 50 30 50 30 ALBUQUERQUE FOOTHILLS........... 53 36 60 37 / 50 40 50 20 ALBUQUERQUE HEIGHTS............. 56 39 63 40 / 50 30 40 20 ALBUQUERQUE VALLEY.............. 57 38 64 40 / 40 30 40 20 ALBUQUERQUE WEST MESA........... 57 37 64 38 / 50 30 40 20 LOS LUNAS....................... 59 39 66 40 / 40 30 40 20 RIO RANCHO...................... 56 37 63 37 / 50 40 50 20 SOCORRO......................... 61 39 69 42 / 30 20 20 5 SANDIA PARK/CEDAR CREST......... 49 32 55 33 / 70 50 60 30 TIJERAS......................... 51 34 59 34 / 60 40 60 30 MORIARTY/ESTANCIA............... 52 31 59 32 / 50 30 60 20 CLINES CORNERS.................. 49 31 56 32 / 60 40 60 40 GRAN QUIVIRA.................... 53 34 62 36 / 50 40 50 10 CARRIZOZO....................... 57 36 66 41 / 40 20 20 5 RUIDOSO......................... 53 32 58 38 / 60 30 30 10 CAPULIN......................... 43 28 52 32 / 40 30 40 60 RATON........................... 45 27 53 31 / 40 30 40 60 SPRINGER........................ 47 29 54 33 / 30 30 40 50 LAS VEGAS....................... 48 29 55 31 / 50 30 60 50 CLAYTON......................... 54 33 60 39 / 30 20 30 60 ROY............................. 52 32 58 37 / 30 20 30 50 CONCHAS......................... 59 36 64 43 / 30 20 20 40 SANTA ROSA...................... 60 37 65 42 / 30 30 20 40 TUCUMCARI....................... 62 37 67 43 / 30 20 20 30 CLOVIS.......................... 61 38 65 43 / 30 30 10 20 PORTALES........................ 62 40 66 44 / 30 30 10 10 FORT SUMNER..................... 63 39 66 45 / 20 30 10 30 ROSWELL......................... 67 44 69 47 / 10 30 10 10 PICACHO......................... 61 39 65 42 / 30 30 20 10 ELK............................. 57 35 62 41 / 30 20 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY FOR THE FOLLOWING ZONES... NMZ512>515. WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 9 AM MDT MONDAY FOR THE FOLLOWING ZONES... NMZ510-511. &&
Hazardous weather outlook, Apr 16, 4:30 AM MDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 AM MDT SAT APR 16 2016 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 430 AM MDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN ISOLATED STRONG THUNDERSTORM OR TWO ARE POSSIBLE OVER THE NORTHEAST PLAINS THIS MORNING. SIGNIFICANT SNOW ACCUMULATIONS WILL PERSIST THROUGH MID TO LATE MORNING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO AND ALONG AND WEST OF THE CONTINENTAL DIVIDE BEFORE TAPERING OFF...AND MAY RESUME TONIGHT AND PERSIST INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL SNOW ACCUMULATIONS ARE POSSIBLE OVER THE NORTHERN MOUNTAINS SUNDAY AS WELL AS ALONG THE RATON PASS TO CAPULIN AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ADVERSE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:24 AM MDT | Winter Weather Advisory | ABQ | 42 hr |
Nearby
Winter Storm Warnings in New Mexico, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.